MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC AXIS; BONE SCREW

EXTREMITY MEDICAL, LLC AXIS; BONE SCREW
Model Number 130-65050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Axis beam removal due to infection.

Brand Name
AXIS
Common Device Name
BONE SCREW
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
brian smekal
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07054
9735888988
MDR Report Key17320598
Report Number3007289093-2023-00006
Device Sequence Number6573447
Product Code HWC
UDI-Device Identifier00842078113158
UDI-Public00842078113158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211261
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130-65050
Device Catalogue Number130-65050
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale